# SDR CALA2025050604491

- Difficulty date: May 6, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N2251U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66591
- Aircraft time: 22,839 hours, 2,694 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Expired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER FLASH LT 15 EA SERVICE LIFE DATE LESS THAN 135 DAYS THE FLASH LT BATTERY AT FLIGHT DECK CA SIDE, DR 1L AFT, DR 1R, DR 2R FWD&AFT, DR 2L FWD&AFT, DR 3R, DR 4L, DR 4R, DR 5L, DR 5R*2, OFCR, OFAR SERVICE LIFE LESS THAN 135 DAYS, RPL BATTERY AND OPT CHK NML.   EMERGENCY FLASHLIGHT CHECKED OK.
